Alert archive / Washington / Wind Advisories in 2015
Wind Advisory 10, NWS Spokane, WA
NWS Spokane, WA issued this wind advisory at Oct 9, 2015, 1:47 PM PDT for 11 counties in Washington; 6 counties in Idaho. It took effect at Oct 10, 2015, 2:00 PM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2015, 1:47 PM PDT (20:47 UTC)
- In effect from
- Oct 10, 2015, 2:00 PM PDT
- Expired
- Oct 11, 2015, 5:00 AM PDT
- In force
- 15 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID, Adams County, WA, Asotin County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 15 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 8.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1414 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
433 WWUS76 KOTX 092048 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 147 PM PDT FRI OCT 9 2015 ...VERY GUSTY WINDS SATURDAY AFTERNOON AND NIGHT... IDZ001-004-WAZ031-100700- /O.NEW.KOTX.WI.Y.0010.151010T2100Z-151011T1200Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST BLUE MOUNTAINS- 147 PM PDT FRI OCT 9 2015 ...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY. * WINDS...FOR THE VALLEYS SOUTHWEST 20 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. GUSTS AS HIGH AS 50 TO 60 MPH ON EXPOSED RIDGES. * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO SATURDAY NIGHT. THE SATURDAY NIGHT GUSTY WINDS WILL BE LIMITED TO THE MOUNTAINS ABOVE 3500 FEET....WITH THE VALLEY WINDS DECREASING IN THE EVENING. * IMPACTS...HUNTERS NEED TO TAKE NECESSARY PRECAUTIONS. FALLING LIMBS COULD BE AN ISSUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ034-035-044-100700- /O.NEW.KOTX.WI.Y.0010.151010T2100Z-151011T0600Z/ MOSES LAKE AREA-UPPER COLUMBIA BASIN-WATERVILLE PLATEAU- 147 PM PDT FRI OCT 9 2015 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 11 PM PDT SATURDAY. * WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO SATURDAY EVENING. * IMPACTS...BLOWING DUST MAY RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ002-003-WAZ032-033-036-037-100700- /O.NEW.KOTX.WI.Y.0010.151010T2100Z-151011T0800Z/ COEUR D'ALENE AREA-IDAHO PALOUSE- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- SPOKANE AREA-NORTHEAST MOUNTAINS- 147 PM PDT FRI OCT 9 2015 ...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 1 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 1 AM PDT SUNDAY. * WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. GUSTS AS HIGH AS 50 TO 60 MPH ON EXPOSED MOUNTAIN RIDGES ACROSS NORTHEAST WASHINGTON. * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO SATURDAY NIGHT. * IMPACTS...HUNTERS NEED TO TAKE NECESSARY PRECAUTIONS. FALLING LIMBS MAY BE AN ISSUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
7 follow-up statements
638 WWUS76 KOTX 100444 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 944 PM PDT FRI OCT 9 2015 ...VERY GUSTY WINDS SATURDAY AFTERNOON AND NIGHT... IDZ001-004-WAZ031-101400- /O.CON.KOTX.WI.Y.0010.151010T2100Z-151011T1200Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST BLUE MOUNTAINS- 944 PM PDT FRI OCT 9 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY... * WINDS...FOR THE VALLEYS SOUTHWEST 20 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. LOCALIZED STRONGER GUSTS ARE POSSIBLE WITH FRONT PASSAGE SATURDAY EVENING. GUSTS AS HIGH AS 50 TO 60 MPH ON EXPOSED RIDGES. * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO SATURDAY NIGHT. * IMPACTS...HUNTERS NEED TO TAKE NECESSARY PRECAUTIONS. FALLING LIMBS COULD BE AN ISSUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ034-035-044-101400- /O.CON.KOTX.WI.Y.0010.151010T2100Z-151011T0600Z/ MOSES LAKE AREA-UPPER COLUMBIA BASIN-WATERVILLE PLATEAU- 944 PM PDT FRI OCT 9 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT SATURDAY... * WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO SATURDAY EVENING. * IMPACTS...BLOWING DUST MAY RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ002-003-WAZ032-033-036-037-101400- /O.CON.KOTX.WI.Y.0010.151010T2100Z-151011T0800Z/ COEUR D'ALENE AREA-IDAHO PALOUSE- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- SPOKANE AREA-NORTHEAST MOUNTAINS- 944 PM PDT FRI OCT 9 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 1 AM PDT SUNDAY... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. LOCALIZED STRONGER GUSTS ARE POSSIBLE WITH FRONT PASSAGE SATURDAY EVENING. GUSTS AS HIGH AS 50 TO 60 MPH ON EXPOSED MOUNTAIN RIDGES ACROSS NORTHEAST WASHINGTON. * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO SATURDAY NIGHT. * IMPACTS...HUNTERS NEED TO TAKE NECESSARY PRECAUTIONS. FALLING LIMBS MAY BE AN ISSUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
886 WWUS76 KOTX 101219 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 519 AM PDT SAT OCT 10 2015 ...WINDY CONDITIONS DEVELOPING THIS AFTERNOON AND INTO THE NIGHT... .SOUTH WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS TO 35 MPH THIS AFTERNOON. THEN EARLY THIS EVENING...A COLD FRONT WILL CAUSE THE WIND TO BECOME WEST OR SOUTHWEST BETWEEN 25 AND 30 MPH WITH GUSTS TO 45 MPH. EXPOSED MOUNTAIN RIDGES MAY GUST AS HIGH AS 55 MPH THIS EVENING. WINDS WILL GRADUALLY SUBSIDE LATE TONIGHT INTO SUNDAY MORNING AS THE COLD FRONT MOVES EAST OF THE REGION. IDZ001-004-WAZ031-102300- /O.CON.KOTX.WI.Y.0010.151010T2100Z-151011T1200Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST BLUE MOUNTAINS- 519 AM PDT SAT OCT 10 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT SUNDAY... * WINDS...FOR THE VALLEYS SOUTHWEST 20 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. LOCALIZED STRONGER GUSTS ARE POSSIBLE WITH FRONT PASSAGE SATURDAY EVENING. GUSTS AS HIGH AS 50 TO 60 MPH ON EXPOSED RIDGES. * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO SATURDAY NIGHT. * LOCATIONS...SANDPOINT...BONNERS FERRY...LAKE PEND OREILLE... SILVER MOUNTAIN...LOOKOUT PASS...NORTHEAST BLUE MOUNTAINS. * IMPACTS...HUNTERS SHOULD BE PREPARED FOR THE POTENTIAL FOR FALLING TREE LIMBS. LAKE PEND OREILLE WILL BE DANGEROUS FOR BOATERS BY LATE THIS AFTERNOON. MOTORISTS ON HIGHWAY 95 BETWEEN BONNERS FERRY AND COEUR D'ALENE SHOULD EXPECT GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ034-035-044-102300- /O.CON.KOTX.WI.Y.0010.151010T2100Z-151011T0600Z/ MOSES LAKE AREA-UPPER COLUMBIA BASIN-WATERVILLE PLATEAU- 519 AM PDT SAT OCT 10 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WINDS...THIS AFTERNOON SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH BECOMING WEST 25 TO 30 MPH WITH GUSTS TO 45 MPH IN THE EVENING. * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO SATURDAY EVENING. * LOCATIONS...MOSES LAKE...WATERVILLE...WILBUR...RITZVILLE...BANKS LAKE...POTHOLES RESERVOIR...SPRAGUE LAKE. * IMPACTS...BLOWING DUST MAY RESTRICT VISIBILITIES ON INTERSTATE 90...AND HIGHWAY 2. LAKES LIKE POTHOLES RESERVOIR...SPRAGUE LAKE...AND BANKS LAKE WILL BECOME DANGEROUS FOR BOATERS BY MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ002-003-WAZ032-033-036-037-102300- /O.CON.KOTX.WI.Y.0010.151010T2100Z-151011T0800Z/ COEUR D'ALENE AREA-IDAHO PALOUSE- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- SPOKANE AREA-NORTHEAST MOUNTAINS- 519 AM PDT SAT OCT 10 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PDT SUNDAY... * WINDS...THIS AFTERNOON SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH BECOMING WEST 25 TO 30 MPH WITH GUSTS TO 50 MPH THIS EVENING. EXPOSED MOUNTAIN RIDGES MAY GUST AS HIGH AS 60 MPH. * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO SATURDAY NIGHT. * IMPACTS...PATCHY BLOWING DUST MAY LIMIT VISIBILITY THIS EVENING. HUNTERS SHOULD BE PREPARED FOR THE POTENTIAL FOR FALLING TREE LIMBS. AREA LAKES MAY BECOME DANGEROUS FOR BOATERS BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
990 WWUS76 KOTX 101728 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1028 AM PDT SAT OCT 10 2015 ...WINDY CONDITIONS DEVELOPING THIS AFTERNOON AND INTO THE NIGHT... .SOUTH WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS TO 35 MPH THIS AFTERNOON. THEN EARLY THIS EVENING...A COLD FRONT WILL CAUSE THE WIND TO BECOME WEST OR SOUTHWEST BETWEEN 25 AND 30 MPH WITH GUSTS TO 45 MPH. EXPOSED MOUNTAIN RIDGES MAY GUST AS HIGH AS 55 MPH THIS EVENING. WINDS WILL GRADUALLY SUBSIDE LATE TONIGHT INTO SUNDAY MORNING AS THE COLD FRONT MOVES EAST OF THE REGION. IDZ001-004-WAZ031-110600- /O.CON.KOTX.WI.Y.0010.151010T2100Z-151011T1200Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST BLUE MOUNTAINS- 1028 AM PDT SAT OCT 10 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT SUNDAY... * WINDS...FOR THE VALLEYS SOUTHWEST 20 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. LOCALIZED STRONGER GUSTS ARE POSSIBLE WITH FRONT PASSAGE SATURDAY EVENING. GUSTS AS HIGH AS 50 TO 60 MPH ON EXPOSED RIDGES. * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO SATURDAY NIGHT. * LOCATIONS...SANDPOINT...BONNERS FERRY...LAKE PEND OREILLE... SILVER MOUNTAIN...LOOKOUT PASS...NORTHEAST BLUE MOUNTAINS. * IMPACTS...HUNTERS SHOULD BE PREPARED FOR THE POTENTIAL FOR FALLING TREE LIMBS. LAKE PEND OREILLE WILL BE DANGEROUS FOR BOATERS BY LATE THIS AFTERNOON. MOTORISTS ON HIGHWAY 95 BETWEEN BONNERS FERRY AND COEUR D'ALENE SHOULD EXPECT GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ034-035-044-110600- /O.CON.KOTX.WI.Y.0010.151010T2100Z-151011T0600Z/ MOSES LAKE AREA-UPPER COLUMBIA BASIN-WATERVILLE PLATEAU- 1028 AM PDT SAT OCT 10 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WINDS...THIS AFTERNOON SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH BECOMING WEST 25 TO 30 MPH WITH GUSTS TO 45 MPH IN THE EVENING. * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO SATURDAY EVENING. * LOCATIONS...MOSES LAKE...WATERVILLE...WILBUR...RITZVILLE... BANKS LAKE...POTHOLES RESERVOIR...SPRAGUE LAKE. * IMPACTS...BLOWING DUST MAY RESTRICT VISIBILITIES ON INTERSTATE 90...AND HIGHWAY 2. LAKES LIKE POTHOLES RESERVOIR...SPRAGUE LAKE...AND BANKS LAKE WILL BECOME DANGEROUS FOR BOATERS BY MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ002-003-WAZ032-033-036-037-110600- /O.CON.KOTX.WI.Y.0010.151010T2100Z-151011T0800Z/ COEUR D'ALENE AREA-IDAHO PALOUSE- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- SPOKANE AREA-NORTHEAST MOUNTAINS- 1028 AM PDT SAT OCT 10 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PDT SUNDAY... * WINDS...THIS AFTERNOON SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH BECOMING WEST 25 TO 30 MPH WITH GUSTS TO 50 MPH THIS EVENING. EXPOSED MOUNTAIN RIDGES MAY GUST AS HIGH AS 60 MPH. * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND LAST INTO SATURDAY NIGHT. * IMPACTS...PATCHY BLOWING DUST MAY LIMIT VISIBILITY THIS EVENING. HUNTERS SHOULD BE PREPARED FOR THE POTENTIAL FOR FALLING TREE LIMBS. AREA LAKES MAY BECOME DANGEROUS FOR BOATERS BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
196 WWUS76 KOTX 110106 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 606 PM PDT SAT OCT 10 2015 ...WINDY CONDITIONS TONIGHT... .A COLD FRONT WILL BRING INCREASING WINDS THIS EVENING. WEST OR SOUTHWEST WINDS BETWEEN 25 AND 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. EXPOSED MOUNTAIN RIDGES MAY GUST AS HIGH AS 60 MPH THIS EVENING. WINDS WILL GRADUALLY SUBSIDE LATE TONIGHT INTO SUNDAY MORNING AS THE COLD FRONT MOVES EAST OF THE REGION. IDZ001-004-WAZ031-110915- /O.CON.KOTX.WI.Y.0010.000000T0000Z-151011T1200Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST BLUE MOUNTAINS- 606 PM PDT SAT OCT 10 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WINDS...FOR THE VALLEYS SOUTHWEST 20 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. LOCALIZED STRONGER GUSTS ARE POSSIBLE WITH FRONT PASSAGE THIS EVENING. GUSTS AS HIGH AS 50 TO 60 MPH ON EXPOSED RIDGES. * TIMING...WINDS WILL INCREASE THIS EVENING AND PERSIST INTO THE OVERNIGHT HOURS. * LOCATIONS...SANDPOINT...BONNERS FERRY...LAKE PEND OREILLE... SILVER MOUNTAIN...LOOKOUT PASS...NORTHEAST BLUE MOUNTAINS. * IMPACTS...HUNTERS SHOULD BE PREPARED FOR THE POTENTIAL FOR FALLING TREE LIMBS. LAKE PEND OREILLE WILL BE DANGEROUS FOR BOATERS TONIGHT. MOTORISTS ON HIGHWAY 95 BETWEEN BONNERS FERRY AND COEUR D'ALENE SHOULD EXPECT GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ034-035-044-110600- /O.CON.KOTX.WI.Y.0010.000000T0000Z-151011T0600Z/ MOSES LAKE AREA-UPPER COLUMBIA BASIN-WATERVILLE PLATEAU- 606 PM PDT SAT OCT 10 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...WINDY CONDITIONS WILL CONTINUE INTO THIS EVENING. * LOCATIONS...MOSES LAKE...WATERVILLE...WILBUR...RITZVILLE... BANKS LAKE...POTHOLES RESERVOIR...SPRAGUE LAKE. * IMPACTS...BLOWING DUST MAY RESTRICT VISIBILITIES ON INTERSTATE 90...AND HIGHWAY 2. LAKES LIKE POTHOLES RESERVOIR...SPRAGUE LAKE...AND BANKS LAKE WILL REMAIN DANGEROUS FOR BOATERS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ002-003-WAZ032-033-036-037-110800- /O.CON.KOTX.WI.Y.0010.000000T0000Z-151011T0800Z/ COEUR D'ALENE AREA-IDAHO PALOUSE- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- SPOKANE AREA-NORTHEAST MOUNTAINS- 606 PM PDT SAT OCT 10 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT SUNDAY... * WINDS...WEST WIND INCREASING TO 20 TO 30 MPH WITH GUSTS TO 50 MPH THIS EVENING. EXPOSED MOUNTAIN RIDGES MAY GUST AS HIGH AS 60 MPH. * TIMING...WINDS WILL INCREASE INCREASE THIS EVENING AND THEN DECREASE DURING THE OVERNIGHT HOURS. * IMPACTS...PATCHY BLOWING DUST MAY LIMIT VISIBILITY THIS EVENING. HUNTERS SHOULD BE PREPARED FOR THE POTENTIAL FOR FALLING TREE LIMBS. AREA LAKES MAY BECOME DANGEROUS FOR BOATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
738 WWUS76 KOTX 110524 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1024 PM PDT SAT OCT 10 2015 ...WINDY CONDITIONS TONIGHT... .WINDY CONDITIONS WILL CONTINUE THIS EVENING ACROSS NORTHEAST WASHINGTON AND THE IDAHO PANHANDLE. WINDY CONDITIONS OVER NORTH IDAHO WILL SUBSIDE BY EARLY SUNDAY MORNING. WAZ034-035-044-110630- /O.CAN.KOTX.WI.Y.0010.000000T0000Z-151011T0600Z/ MOSES LAKE AREA-UPPER COLUMBIA BASIN-WATERVILLE PLATEAU- 1024 PM PDT SAT OCT 10 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED BELOW ADVISORY LEVELS. WIND GUSTS OF 20 TO 30 MPH CAN BE EXPECTED FOR THE REMAINDER OF TONIGHT. $$ IDZ001-004-WAZ031-111200- /O.CON.KOTX.WI.Y.0010.000000T0000Z-151011T1200Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST BLUE MOUNTAINS- 1024 PM PDT SAT OCT 10 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WINDS...FOR THE VALLEYS SOUTHWEST 20 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. GUSTS AS HIGH AS 50 TO 60 MPH ON EXPOSED RIDGES. * TIMING...WINDY CONDITIONS CAN BE EXPECTED TONIGHT BEFORE SUBSIDING EARLY SUNDAY MORNING. * LOCATIONS...SANDPOINT...BONNERS FERRY...LAKE PEND OREILLE... SILVER MOUNTAIN...LOOKOUT PASS...NORTHEAST BLUE MOUNTAINS. * IMPACTS...MOTORISTS ON HIGHWAY 95 BETWEEN BONNERS FERRY AND COEUR D'ALENE SHOULD EXPECT GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ002-003-WAZ032-033-036-037-110800- /O.CON.KOTX.WI.Y.0010.000000T0000Z-151011T0800Z/ COEUR D'ALENE AREA-IDAHO PALOUSE- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- SPOKANE AREA-NORTHEAST MOUNTAINS- 1024 PM PDT SAT OCT 10 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT SUNDAY... * WINDS...WEST TO SOUTHWEST WIND 15 TO 25 MPH WITH LOCALIZED GUSTS TO AROUND 45 MPH. * TIMING...WINDY CONDITIONS WILL SUBSIDE OVERNIGHT. * IMPACTS...WINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
596 WWUS76 KOTX 110755 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1255 AM PDT SUN OCT 11 2015 ...WINDY CONDITIONS TONIGHT... .MOUNTAIN RIDGES OVER THE IDAHO PANHANDLE AND IN THE BLUE MOUNTAINS OF SOUTHEAST WASHINGTON WILL REMAIN QUITE WINDY THROUGH THE EARLY MORNING HOURS. GUSTS TO 45 MPH WILL BE POSSIBLE MAINLY ABOVE 4000 FEET. IDZ002-003-WAZ032-033-036-037-110900- /O.EXP.KOTX.WI.Y.0010.000000T0000Z-151011T0800Z/ COEUR D'ALENE AREA-IDAHO PALOUSE- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- SPOKANE AREA-NORTHEAST MOUNTAINS- 1255 AM PDT SUN OCT 11 2015 ...WIND ADVISORY WILL EXPIRE AT 1 AM PDT EARLY THIS MORNING... FOR THE PALOUSE...WEST PLAINS...AND POMEROY AREAS...SUSTAINED WINDS OF 20 TO 30 MPH WILL GRADUALLY SUBSIDE TO 10 TO 20 MPH BY DAYBREAK. $$ IDZ001-004-WAZ031-111200- /O.CON.KOTX.WI.Y.0010.000000T0000Z-151011T1200Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST BLUE MOUNTAINS- 1255 AM PDT SUN OCT 11 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WINDS...WEST OR SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDY CONDITIONS CAN BE EXPECTED TONIGHT BEFORE SUBSIDING EARLY SUNDAY MORNING. * LOCATIONS...MAINLY ELEVATIONS ABOVE 4000 FEET.EXPOSED MOUNTAIN RIDGES NEAR SANDPOINT...BONNERS FERRY...LAKE PEND OREILLE... SILVER MOUNTAIN...LOOKOUT PASS...NORTHEAST BLUE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
276 WWUS76 KOTX 111151 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 451 AM PDT SUN OCT 11 2015 IDZ001-004-WAZ031-111300- /O.EXP.KOTX.WI.Y.0010.000000T0000Z-151011T1200Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST BLUE MOUNTAINS- 451 AM PDT SUN OCT 11 2015 ...WIND ADVISORY WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING... GUSTY MOUNTAIN WINDS IN THE IDAHO PANHANDLE AND THE BLUE MOUNTAINS OF SOUTHEAST WASHINGTON WILL SUBSIDE THIS MORNING. WEST OR SOUTHWEST WINDS WILL BE SUSTAINED AROUND 15 TO 25 MPH WITH GUSTS TO 35 MPH THROUGH MID MORNING. BY MID TO LATE AFTERNOON...WINDS WILL DECREASE TO 10 TO 15 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Oct 9, 10:53 AM PDT, 2 hours 54 minutes earlier.
Area forecast discussion, Oct 9, 10:53 AM PDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Spokane WA 1053 AM PDT FRI OCT 9 2015 .SYNOPSIS... Today will be unseasonably warm with most of the Inland Northwest warming into the 70s. Saturday will also be quite warm with breezy winds developing in the afternoon. A fast moving cold front will bring a good chance of light rain to the region Saturday night. It will also be windy Saturday night behind the front. Mild and mainly dry weather is expected to return for the early to middle part of next week. && .DISCUSSION... Minor updates to remove fog mention from some locations this morning as most of it has diminished away, however there is a little bit left in some of the more sheltered mountain valleys. /Pelatti && .AVIATION... 18z TAFS: Much, if not all, of the fog is now gone this late in the morning but there is still a small bit of lingering low cloud and fog that is being overrun by middle and high cloud streaming over the weak high pressure over the aviation area. With this in mind mostly VFR conditions are expected for the next 24 hours. Any precipitation is expected to be light and occur very late overnight and Saturday and mainly near the Cascades and over locations not too far from the British Columbia Border. /Pelatti && .PRELIMINARY POINT TEMPS/POPS... Spokane 74 53 74 48 64 44 / 0 10 20 60 10 10 Coeur d'Alene 74 53 74 47 64 41 / 0 10 10 60 10 10 Pullman 76 52 76 48 65 40 / 0 0 10 30 10 10 Lewiston 80 53 81 53 72 46 / 0 0 0 30 10 10 Colville 73 50 71 44 64 40 / 0 10 20 70 10 10 Sandpoint 70 51 71 47 65 36 / 0 10 20 70 10 10 Kellogg 74 49 71 46 60 41 / 0 10 10 70 30 10 Moses Lake 73 53 74 47 70 43 / 0 10 10 20 0 10 Wenatchee 70 53 73 48 70 50 / 10 10 20 20 0 10 Omak 70 49 71 43 67 46 / 10 10 40 40 0 10 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
Hazardous weather outlook, Oct 9, 7:18 AM PDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 718 AM PDT FRI OCT 9 2015 IDZ001>004-026-027-WAZ031>038-041>044-101400- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 718 AM PDT FRI OCT 9 2015 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather expected at this time. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Windy conditions are expected Saturday afternoon into Saturday night. Southerly wind gusts up to 35 mph will be possible Saturday afternoon over the Columbia Basin and open wheat country. The strongest winds may occur Saturday evening with gusts in the 40 to 45 mph range around Spokane...Pullman...Ritzville...and Wilbur.
Nearby
Wind Advisories in Washington, 2015Wind Advisories in Idaho, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.